Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 64, Pages 3445-3467
http://dx.doi.org/10.1155/S016117120430918X

On the uniform exponential stability of linear time-delay systems

1Departamento de Ingeniería de Sistemas y Automática, Instituto de Investigación y Desarrollo de Procesos (IIDP), Facultad de Ciencias, Universidad del País Vasco, Leioa (Bizkaia), Aptdo. 644 de Bilbao, Bilbao 48080, Spain
2Departamento de Electronica, Informatica y Automática, Escuela Politecnica Superior, Universidad de Girona, Campus Montilivi, Edificio P4, Girona 17071, Spain

Received 24 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. de la Sen and Ningsu Luo, “On the uniform exponential stability of linear time-delay systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 64, pp. 3445-3467, 2004. doi:10.1155/S016117120430918X